# SDR UPS04842266

- Difficulty date: April 1, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5614372503
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  RT WING FLAP HINGE 98 CANOE FITTING IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CANOE FITTING I.A.W. DWG. 5614372,M/M.27-51-12, SAA SK 812-411,AND UPS ENGINEERING FILE NUMBER DC8-57-20109
